# SDR UPS96820511

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613855143
- Condition: Cracked
- Location: Bs 161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, FUSELAGE SKIN CRACKED AT LT RADOME HINGE CUTOUT STA 161.  REPAIRED PER UPS EO.
